Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking duphaston, brownish discharge, changed to yasmin now. Will i get a period?

Hi doctor. My ob prescribed me duphaston for 5 days, and on the third day i got a brownish discharge then the ob gyne told me to stop and take my oral contraseptive which is the yasmin? Will i get a period? Or the brownish discharges are my periods? Problem is they lasted only two days? Now im on the oral contraseptive..
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome yo hcm.see when ur on pills u don't get ur periods.but when u stop the medicine u get periods in 3 to 4 days.
Answered: Sat, 2 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor